University Links: Home Page | Site Map
Covenant University Repository

On the Sum of Exponentially Distributed Random Variables: A Convolution Approach

Oguntunde, P.E. and Odetunmibi, , O. A. and Adejumo,, A. O. (2014) On the Sum of Exponentially Distributed Random Variables: A Convolution Approach. European Journal of Statistics and Probability, 2 (1). pp. 1-8.

[img] PDF
Download (425Kb)

Abstract

In this paper, Exponential distribution as the only continuous statistical distribution that exhibits the memoryless property is being explored by deriving another two-parameter model representing the sum of two independent exponentially distributed random variables, investigating its statistical properties and verifying the memoryless property of the resulting model.

Item Type: Article
Uncontrolled Keywords: Exponential, Independent, Memoryless, Convolution, Hazard, Cumulant
Subjects: H Social Sciences > HA Statistics
Q Science > QA Mathematics
Divisions: Faculty of Engineering, Science and Mathematics > School of Mathematics
Depositing User: Mr Solomon Bayoko
Date Deposited: 10 Nov 2014 10:59
Last Modified: 10 Nov 2014 11:05
URI: http://eprints.covenantuniversity.edu.ng/id/eprint/2936

Actions (login required)

View Item View Item